# SDR ASAA2022022437561

- Difficulty date: February 24, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 47,468 hours, 13,971 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 4FKL41
- Condition: Inoperative
- Location: Flight Deck
- Part time: 8,933 hours, 2,561 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MCP, VNAV SWITCH LIGHT - INOP. GROUNDED - YES. REMOVED DFCS MODE CONTROL PANEL (MCP) PER B737-800 AMM 22-11-34-000-801. INSTALLED MCP PER AMM 22-11-34-400-801 ACCOMPLISHED FOLLOWING DFCS TESTS BITE GROUP #49 LAND VERIFY TEST PER AMM 22-11-00-700-801, LRU REPLACEMENT TEST PER AMM 22-11-34-740-801, BITE LIBRARY TESTS 60.16, 60.57, 60.50,.51,.52,.53,.54,.55,.56,.57,.58,.59,.61, AND 60.62. ALSO ACCOMPLISHED AUTOTHROTTLE SYSTEM OPS TEST PER AMM 22-31-00-710-801 ALL TESTS PASSED.
